Advertisement -- Learn more about ads on this site.
FLYINGPIGS165
2,500-3,999 SparkPoints 2,848
SparkPoints
 

New meds

Monday, November 12, 2012

It has been about a week now since I have started taking Welbutrin along with my SSRI. This is just a trial period so I don't know if this will eventually be a solution. The side effects for just starting this new med are jittery feelings and hand tremors, sort of like too much coffee. I hope that the trial period ends soon and that this will have been worth it. My anxiety is elevated and I am having a hard time relaxing. I should know in another week if this will work for me.
In the meantime, my eating is not being tracked and exercise is not happening. I feel as if I can just deal with one thing at a time right now and that is getting my brain back from wherever it has gone emoticon
Share This Post With Others
Member Comments About This Blog Post
  • v EATVEGAN
    Your health is what's important now. Get better, then you can think of healthy eating and moving. God bless you.
    1320 days ago
  • v JINLYNN
    Take care of yourself and the rest will follow when you are feeling better.
    emoticon emoticon emoticon
    1321 days ago
  • v KOFFEENUT
    Take care of yourself and make sure you're talking to your doctor if the side effects become too much - I know how TOO MUCH coffee feels!
    1321 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by FLYINGPIGS165